# SDR IPXA2018111636017

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8
- Aircraft time: 4,636 hours, 644 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS PUNCTURED AT BS 540 - 560,  STRINGER 33 - 34R. INSTALLED A TEMP DOUBLER REPAIR IAW EO B747-5330-70630-A.
